CSpace  > 系统科学研究所
analgorithmfordecomposingapolynomialsystemintonormalascendingsets
Dingkang WANG; Yan ZHANG
2007
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume50Issue:10Pages:1441
AbstractWe present an algorithm to decompose a polynomial system into a finite set of normal ascending sets such that the set of the zeros of the polynomial system is the union of the sets of the regular zeros of the normal ascending sets. If the polynomial system is zero dimensional, the set of the zeros of the polynomials is the union of the sets of the zeros of the normal ascending sets.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45805
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dingkang WANG,Yan ZHANG. analgorithmfordecomposingapolynomialsystemintonormalascendingsets[J]. scienceinchinaseriesamathematics,2007,50(10):1441.
APA Dingkang WANG,&Yan ZHANG.(2007).analgorithmfordecomposingapolynomialsystemintonormalascendingsets.scienceinchinaseriesamathematics,50(10),1441.
MLA Dingkang WANG,et al."analgorithmfordecomposingapolynomialsystemintonormalascendingsets".scienceinchinaseriesamathematics 50.10(2007):1441.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dingkang WANG]'s Articles
[Yan ZHANG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dingkang WANG]'s Articles
[Yan ZHANG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dingkang WANG]'s Articles
[Yan ZHANG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.